Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Riemann surfaces of class $ {\rm A}$


Author: Robert Osserman
Journal: Trans. Amer. Math. Soc. 82 (1956), 217-245
MSC: Primary 30.00
MathSciNet review: 0094450
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0094450-1
Article copyright: © Copyright 1956 American Mathematical Society